Advanced Search
Article Contents
Article Contents

Symmetry and non-existence of solutions to an integral system

  • * Corresponding author

    * Corresponding author
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the nonnegative solutions of the following system of integral form:

    $\left\{ \begin{matrix} {{u}_{i}}(x)=\int_{{{\mathbf{R}}^{n}}}{\frac{1}{|x-y{{|}^{n-\alpha }}}}{{f}_{i}}(u(y))dy,\ \ x\in {{\mathbf{R}}^{n}},\ \ i=1,\cdots ,m, \\ 0<\alpha <n,\text{and }\ u(x)=({{u}_{1}}(x),{{u}_{2}}(x),\cdots ,{{u}_{m}}(x)). \\\end{matrix} \right.\ \ \ \ \ \ \left( 1 \right)$

    Here $ f_i(u)∈ C^1(\mathbf{R^m_+})\bigcap$$ C^0(\mathbf{\overline{R^m_+}})(i = 1,2,···,m)$ are real-valued functions, nonnegative, homogeneous of degree $ β_{i}$, where $ 0<β_{i} ≤q \frac{n+α}{n-α}$, and monotone nondecreasing with respect to the variables $ u_1, u_2, ···, u_m$. We show that the nonnegative solution $ u = (u_1,u_2,···,u_m)$ is radially symmetric in the critical and subcritical case by method of moving planes in an integral form and $ u$ must be zero in the subcritical case.

    Futhermore, we consider the form of $ f_i(u) = \sum_{r = 1}^{k}f_{ir}(u),$ where $ f_{ir}(u)$ are real-valued homogeneous functions of various degrees $ β_{ir}, r = 1,2,···,k$ and $ 0 <β_{ir} ≤q \frac{n+α}{n-α}$. We also show that the radial symmetry property of the nonnegative solution. Due to the homogeneous of degree can be different, the more intricate method is needed to deal with this difficulty.

    Mathematics Subject Classification: Primary: 45G05, 45G15, 45M99.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   B. Gidas, W. Ni and L. Nirenberg, Symmetry of positive soltions of nonlinear elliptic equaions in $ {\mathbf{R}}^n$, Mathematical Analysis And Applications, Part A, pp. 369-402, Adv. in Math. Suppl. Stud., 7a, Academic Press, New York-London, 1981.
      L. Caffarelli , B. Gidas  and  J. Spruck , Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989) , 271-297. 
      A. Chang  and  P. Yang , On uniqueness of solutions of n-th order differential equation in conformal geometry, Math. Res. Letters, 4 (1997) , 1-12. 
      W. Chen  and  C. Li , Classification of positive solutions for nonlinear differential and integral systems with critial exponents, Acta Math Sci., 29 (2009) , 949-960. 
      W. Chen , C. Li  and  B. Ou , Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006) , 330-343. 
      W. Chen , C. Li  and  B. Ou , Classification of solutions for a system of integral equations, Comm. Partial Differential Equations, 30 (2005) , 59-65. 
      W. Chen , C. Li  and  B. Ou , Qualitative properties of solutions for an integral equation, Discrete Contin. Dyn. Syst., 12 (2005) , 347-354. 
      W. Chen  and  C. Li , Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991) , 615-622. 
      W. Chen  and  C. Li , A priori estimates for prescribing scalar curvature equations, Ann. of Math., 145 (1997) , 547-564. 
      Y. Fang  and  W. Chen , A Liouville type theorem for poly-harmonic Dirichlet problems in a half space, Adv. Math., 229 (2012) , 2835-2867. 
      C. Jin  and  C. Li , Symmetry of solutions to some integral equations, Proc. Amer. Math. Soc., 134 (2006) , 1661-1670. 
      J. Serrin , A Symmetry problem in potential theory, Arch. Rational Mech. Anal., 43 (1971) , 304-318. 
      C. Li , Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. Math., 123 (1996) , 221-231. 
      C. Li  and  L. Ma , Uniqueness of positive bound states to Shrodinger systems with critical exponents, SIAM J. Math. Anal., 40 (2007) , 1049-1057. 
      R. Zhuo , W. Chen , X. Cui  and  Z. Yuan , Symmetry and non-existence of solutions for a nonlinear system involving the fractional laplacian, Discrete Contin. Dyn. Syst., 36 (2016) , 1125-1141. 
  • 加载中

Article Metrics

HTML views(630) PDF downloads(278) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint